# SDR CALA2025042404204

- Difficulty date: April 21, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 82,772 hours, 30,246 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector
- Condition: Out Of Position
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD SYS A AND B BOTH LOST QTY DURING FLT  ABOUT 1PERCNT EVERY 10 MIN FLIGHT CREW LOGGED QUANTIES AND TIMES CREW ALSO INDICATED PRESSURE ON BOTH SYSEMS WERE CONSISTANT AND NORMAL. INFO: CDS BITE SHOWED NO ASSOCIATED FAULTS FOUND RSERVOIR FILL SELECTOR VALVE ON THE B SYSTEM POSITION. MOVED SELECTOR TO THE CLOSED POSITION.  PERFORMED DEU 1 & 2 SELF TEST PROCEDURE. PERFORMED DEU 1 & 2 BITE TEST. NO FAULTS PRESENT AT THIS TIME. BOTH DEU 1 & 2 TEST PASSED. PERFORMED HYD RESERVOIR PRESSURIZATION SYSTEM LEAKAGE TEST. TEST PASSED. PERFORMED EXTERIOR WALK AROUND TO CHECK FOR LEAKS. NO LEAKS NOTED AT THIS TIME. FOUND RESERVOIR FILL SELECTOR VALVE ON THE B SYSTEM POSITION. MOVED SELECTOR TO THE CLOSED POSITION. PERFORMED A 5 MINUTE ENGINE RUN 1 & 2 ENGINES, NO FAULTS NOTED AT THIS TIME. RAN HYDRAULIC SYSTEMS A & B, CYCLED FLIGHT.
